# SDR AALA20131207003

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 42,168 hours, 17,077 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER TANK SKIN AT LT HAND STRINGER 22 FROM STATIONS 540 TO 543 UNDERNEATH DRAG ANGLE. ACCOMPLISHED REPAIR IAW EA B737-57-032799.
